# SDR SIMA200423708

- Difficulty date: August 22, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4015 - BAG EXT LIGHT ILLUMINATED DURING CLIMB-OUT, AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  PERFORMED OPERATIONAL CHECK OF FIRE DETECTIONS SYSTEM IAW EMB 145 AMM 26-10-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M) SIMA
